Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 428976, 8 pages
http://dx.doi.org/10.1155/2011/428976
Research Article

A New Oscillation Criterion for Forced Second-Order Quasilinear Differential Equations

Department of Mathematics, Jining University, Qufu 273155, China

Received 17 February 2011; Accepted 23 March 2011

Academic Editor: M. De la Sen

Copyright © 2011 Shao Jing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jing Shao, Fanwei Meng, and Xinqin Pang, “Generalized Variational Oscillation Principles for Second-Order Differential Equations with Mixed-Nonlinearities,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Siniša Milicic, Mervan Pašic, and Darko Žubrinic, “Oscillations of a Class of Forced Second-Order Differential Equations with Possible Discontinuous Coefficients,” International Journal of Differential Equations, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Mervan Pašić, “New Oscillation Criteria for Second-Order Forced Quasilinear Functional Differential Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar